Liposomal doxorubicin is a new form of doxorubicin. Compared to free doxorubicin, liposomal form has been associated with increased efficacy, reduced myelosuppression and cardiac side effects. However, mucocutaneous side effects still occur and can be dose-limiting. In this study, we aimed to determine the clinical features of mucocutaneous side effects associated with liposomal doxorubicin therapy. We evaluated eight consecutive patients who were referred to Dermatology Department between January 2008 and April 2009 because of various mucocutaneous side effects attributed to liposomal doxorubicin therapy. The clinical features of side effects and the onset time after chemotherapy cycles were recorded. A severity scale of I through IV was adopted for toxic effects to the skin, based on the common toxicity criteria of National Cancer Instittute. Acral erythrodysesthesia was observed in all (100%) patients. Intertrigo-like eruption was identified in six (75%) of them. One patient (12.5%) developed diffuse follicular eruption, two patients (25%) stomatitis, and one (12.5%) showed new melanotic macules on the palms. Five of the patients developed Grade III skin lesions, four of which were compatible with acral erytrodysesthesia and the other with intertrigo-like eruption. Mucoutaneous side effects occurred after third chemotherapy cycle in three patients, and after second cycle in the remaining five patients. Liposomal doxorubicin may cause spesific, dose-dependent mucocutaneous side effects which frequently interfere with quality of life. Clinicians should be aware of the clinical features of those side effects and avoid predisposing factors.